| Model Number |
CF-H190L |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint (dirt on the objective lens) was not established.The most probable cause of the complaint (corrosion of the suction compartment) was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had dirt on the objective lens and corrosion on the suction compartment.There was no patient involvement.